Please help. I have been taking Narco for 3 years 5-7 a day for 3 years and Vyvanse for almost a year. I have only take 2 narco in he last 4 days and no Vyvance . Can I just stop cold turkey. My husband is keeping me physically active. I'm irritable, hot and cold. I need direction.
Yes you can just stop cold turkey. Lots of people do from narco, opiates...I dont know what Vyvance is?? You will go through some withdrawals, being irritable, hot, cold, shakes, leg cramps, body aches, that is all part of the cold turkey withdrawal from opiates. I would suggest you read the Thomas recipe here in the medical pages, along with the amino acid protocol. Lots of good stuff in there. Also, take hot baths with epsom salt, it helps to rid your body of the toxins. Withdrawals are no fun, and usually last 5-7 days for most people. The mental part takes a bit longer, but if you are ready to get off these opiates, you will find all kinds of information on this forum. So welcome! And keep posting, we would be glad to help however we can :)
Thank you so very much. Your words mean so much to me. I have tried so many other times to stop but it was so easy to keep taking them when all I had to do was call my doctor and all the pills I wanted were available. I will look up the Thomas recipe. The restless legs at night are tough. Thank you so very much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.